Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have multiple cyst in ovaries. How long should I continue krimpson35 and glyciphase?

Answered by
Dr.
Dr. Timothy Raichle

OBGYN

Practicing since :1999

Answered : 1681 Questions

default
Posted on Wed, 26 Dec 2012 in Women's Health
Question: Hello, I am 28 and my weight is 65kg and height is 5'4", I am taking krimpson35 and glyciphase tablets since twenty days after I detected mul tipple cysts in my ovaries...I want to know that when I stop using the tablet krimpson 35 after last dose then should I also stop glyciphase or shoul I continue that....I am also going to gym for weight loss fro last six months but I have no effect on weight...will these tablets also helps in loosing weight.thanks
doctor
Answered by Dr. Timothy Raichle 6 hours later
Hello, I would be happy to help you with your question today.

Based on your height and weight, your BMI, or body mass index is about 25. This is actually at the high end of normal, but not bad. From what you are describing, there is possible concern about PCOS, or polycystic ovarian syndrome.

PCOS is a syndrome that usually occurs in patients who are overweight, pre-diabetic, and they usually have problems related to irregular cycles, infertility, and male-pattern hair growth.

With regard to the medications, krimpson-35 is similar to standard birth control pills, but also has the added benefit of an "anti-androgen" effect which might help with coarse, male-pattern hair growth. It also will help with regulation of your cycles.

The glycophage is a diabetes medication. Sometimes, in women with PCOS, there is insulin resistance (a pre-diabetic state) that can be improved with the addition of this medication.

While you are undergoing attempts to improve your health and lose weight, you should stay on these medications. Your doctor should have explained this to you. The Krimpson-35 is taken like any other birth control pill, with monthly breaks for a period, and the glycophage is taken daily.

In answer to your other question, the best way to lose weight is to watch your calories and exercise. The diabetes medications might help to some extent, but they should not be relied for the ultimate loss in weight. I might suggest an application for your phone or computer called "Lose It". I have had many patients use this with great success.

I hope this helps. Please tell me if you have additional questions or would like clarification!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Timothy Raichle 18 hours later
Thanks for your cunsultation, but i am stiil confuesd regarding these medicines.
1-Is there any side effects taking diabetic medicine , when I dont have any diabetic issue, what is the use os having diabetic tablet glyciphase in teatment of POC??
2- Will krimpson 35 will effect on pregnancy later when i plan for this
3-Is Poc is the reason for no weigh loss after six months gyming
4-How long should be on these medication
5- After 21st tablet(last tablet of the strip) how much days it will take for having periods,
6- After 21st tablet till periods, should i take glyciphase or should i take it also after periods
doctor
Answered by Dr. Timothy Raichle 11 hours later
1. Most of the side effects of the DM medications are related to stomach upset, diarrhea, etc.. The purpose of the DM meds in PCOS is to get you to ovulate. Once your are pregnant, you would be stopping these medications

2. No, it should not affect your ability to get pregnant, and once you are pregnant, you should not be on this medication. Also, it should not delay your chances of pregnancy once you are off of it.

3. PCOS is more often a side effect of being overweight. Patients can work out extensively, but the real path to weight loss will be a balanced diet with significant cuts in calory intake.

4. You need to be on these medication for as long as your doctor says you should be on them. This goes beyond what I can answer not knowing your history better. I cannot give you advice on how long.

5. It usually comes about 2-3 days after the last active pill

6. The glycophage is usually taken daily regardless of your cycle - questions about if you should stop it or not should be directed to your doctor.

Thank you!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Diarrhea

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

I had a discectomy 2wks ago for a ruptured disk. Since then I have had several bouts of nausea, vomiting and either constipation or diarrhea. I had my post op followup today but I wasnt given an opportunity to speak or let anyone know how i was feeling. Upright, check- ok see you in a month type appt. I no longer get any hunger pains at all, food smells and tastes bad. Should I be concerned with this plus the vomiting, (I wake up with severe headaches and usually vomit soon after). Is this normal?

doctor1 MD

Hi I came back from India 10 days ago with a diarrhea... it subsided but I have been experiencing discomfort in my stomach ever since.... my doctor gave me Ranitidine 150 mg (twice daily) to make the acidity go away... but I'm still alternately constipated or have an urge to go. Also I noticed my stools are olive greenish in color... it is really bothering me... any help or good advice appreciated. Should I be tested for H.Pylori or something more serious? It has been ten days already.

doctor1 MD

i have diarrhea gurgling in the stomach wind with stool ibs diverticullea once a month i get bloating and allsymtoms than uncontroled loose motions advise what tablets to take 66yrs taking esog40 normaxine vsl3 flatuna lactifibre as benefibre is no available

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...

doctor1 MD

Have soreness/tenderness on both sides of head, fever between 99.9 and 102.5. Nauseous! sore joints.